Xyzal and inner ear infection

Common Questions and Answers about Xyzal and inner ear infection

xyzal

I finished it and still feel the symptoms although the headache is much better than it was the last few days. So today I went to a doctor and she looked in the ear and said it was red and she could tell there was fluid in the inner ear.She said she thought it was from sinus problem and it clogged the estachian tube. She told me to take Musinex for the next 2 weeks and see if it gets better. If not she said I need to go to an ENT and have him look further into it. Any thoughts?
We live in the country, and there was a huge fire near us 2 years ago and that's when all the vertigo started. I had a horrible sinus infection and lung infection after the fire and it took me 4 months to get better. I think something may have happened in my inner ear or something, because I"ve never been the same since. I would have never thought that allergy could make somebody feel so bad. I think I hear my sister talking to me beyond the grave, saying "see, I told you so!
This question struck me strange at first, but after some reflection I realized that it is at the very root of our problems in this profession. Thankfully better judgment stopped me from replying impulsively and I decided to write a more intelligent summary of facts that may answer the question better. According to the American Dental Association, 34% of the population suffers from symptoms of TM Dysfunction.
I'm guessing this is some sort of Yeast infection. I used to work with Vet's and when a dog came in with an ear infection that was caused by yeast it had a distinct odor. This does too. Not too strong, just there... I've been reletively itch free for a few days now. Or maybe I just don't notice it. I'm hoping that I can get some ear wax to start developing again. I'm afraid to stick a Q tip in there to check just in case I start the whole thing all over again.
I have asked to be reffered to an ENT but they wont reffer me which is really bugging me as i want to know whats wrong and to prove im not going mad lol. I currently have a ear infection and a small lump behind my ear which im using an ear spray with anitbotics in. I have also been told i have exzma in my ears. I am constanly in pain with it, v itchy and wet in a morning. I am 23 and im getting sick and tiered.
It is 4 a.m. and I am desperately trying to figure out why I continue to break out in hives and have joint pain in my elbows, feet, hands and legs. I too started breaking out in hives after taking the antibotic Solodyn for acne. After a trip to the ER, it was assumed that I had an alergic reaction to the medicine. I stopped taking the medicine after only 3 weeks and needless to say, I am still breaking out in hives and have joint pain. I have been tested for allergies and that was negative.
For a few weeks now I have woken up with hives on my legs, arms, stomach, and so on. I've tried zyrtec and claritin and neither has really helped. Xyzal seems to work the best. The keep putting me on prednisone, because it is the only thing that will make the hives go away.....I am younger then most of you as I am in middle school......it is so frustrating because I am missing so much school.....any advice???
Right now I am out of town on business and have hives on arms, inner thighs, and hands. These are the big ones that don't itch as much as they hurt. I have taken Benadryl and Prilosec which is a histamine 2 antagonist. I have 10 mg Prednisone tabs with me but the directions are to take 40 mg for angioedema and gradually decrease dosage. I know that if I take this dosage I will be up all night but am really uncertain about how much I should take.
I'm so sorry for everyone's suffering. I understand as I've had hives now for five months. They only time they went away and I had relief was on a huge dose of prednisone. I was feeling healthy when they began back in April. I also started getting chills, shooting pains in my toes, a very sore thoat, & swollen lymph glands. I developed a sinus infection which has been treated now with an antibiotic and an antifungal (CT scan shows it's clear).
They orderd me to have blood tests, when the results came back all was normal apart from my inflamation markers was a bit high, but the doctor assured me that could be down to any slight infection. After a few months these sweats stopped and would only return a few days before my period was due. I have just last week been back to my doctor who really could not give me any insight on why this has happend, or what is causing these sweats.
He was sent to all types of specialists all of whom confirmed his diagnosis of acute giant urticaria with angioedema. At one point he was seen by and Ear Nose and Throat specialist who did a Cat scan of his upper body and found a large swelling at the back of his throat near his tonsils and adenoids. The ENT specialist felt this was a cancer (lymphoma) and admitted him to hospital for a biopsy. However, when he got to surgery, there was nothing there.
It is hard to explain but it is a miserable feeling.. I was recently on penicillin for a bladder infection and my mouth was so sore I could not eat. I am wondering if certain meds trigger this re-action. I am 71 years old and have had a few allergies and sinus problems, but otherwise in good health..I wish you all the very best and hope we can find something to stop this...
at first i thought it could be a yeast or fungal infection because of the itching and so i used salt water and vinegar mixture in a compress. i eventually added garlic and this helped quite a bit. i was using castor oil as well (that's what they recommend for Blepharitis), and this helped until i underwent surgery. within 2 days it was back and worse than ever.
bit like prickly heat but 100 times worse. My affected areas are inner arms, shoulders, upper back and forearms and back of neck. I will continue to try and find answers, and if i find anything out will post my findings. Good luck fellow scratchers.
MedHelp Health Answers